# SDR USAA2013011400029

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 32,144 hours, 22,065 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED ECAM F/CTRL FLAPS LOCKED - WING TIP BRAKE ON.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED RESET OF SFCC NR 1 AND NR 2.  REFERENCE AMM 27-51-00-710-002.  FLAPS AND SLATS SYSTEM OP CHECK NORMAL.
